# SDR AALA202405013885

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N874AN
- Make and model: Boeing 787-8
- Aircraft serial: 65994
- Aircraft time: 7,048 hours, 917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 7010068H04
- Part serial: HSC415445
- Condition: Inoperative
- Location: Deflector Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT PACK CAUTION MSG OUT OF 2000 ON TAKE OFF. CREW DECLARED AN EMERGANCY AND RETURNED TO PHL LANDING OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED RIGHT HAND CAC INLET DEFLECTOR DOOR ACTUATOR IAW AMM 21-51-16.
